MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) results while using the prism hcv assay on the prism 6 channel analyzer.The customer provided the following data for a male pediatric patient: sid: (b)(6), (b)(6) 2018: prism results: initial result: (b)(6), retest results (after centrifugation): (b)(6).The specimen was also (b)(6) when tested using the ortho hcv elisa method (s/co): (b)(6), retest results: (b)(6).(b)(6) testing were each (b)(6).There has been no impact to patient management reported.
 
Additional Manufacturer Narrative
Further evaluation of the customer issue included a review of the complaint text, review of data provided by the customer, a batch record review, a search for similar complaints, and a review of product labeling.Return material was not available.A review of the customer field data indicated that the initial and repeat reactive rates are within ranges of the specificity performance listed in the prism hcv package insert for lot 81093m500.No issues were identified which would indicate a product deficiency from the batch record review.Tracking and trending review determined that there are no related adverse and non-statistical trends identified.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the prism hcv reagent, list number 6a52, lot 81093m500, was identified.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7321522
Report Number1415939-2018-00031
Device Sequence Number16181073
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public(01)00380740062996
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2018
Device Catalogue Number06D18-68
Device Lot Number81093M500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN 06A36-04, SN (B)(4); LN 06A36-04, SN (B)(4); PRISM 6 CHANNEL ANALYZER; PRISM 6 CHANNEL ANALYZER